American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko. Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011) 1007-1022. MR 2728594.
Abstract, references, and article information   
View Article: PDF

[2] Jan J. Dijkstra and Jan van Mill. Erdos space and homeomorphism groups of manifolds. Memoirs of the AMS 208 (2010) MR 2742005.
Book volume table of contents   

[3] Fengbo Hang and Huiqiang Jiang. A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations. Proc. Amer. Math. Soc. 134 (2006) 2633-2637. MR 2213742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Albin L. Jones. A brief remark on van der Waerden spaces. Proc. Amer. Math. Soc. 132 (2004) 2457-2460. MR 2052425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Menachem Kojman. Hindman spaces. Proc. Amer. Math. Soc. 130 (2002) 1597-1602. MR 1887003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Menachem Kojman. Van der Waerden spaces. Proc. Amer. Math. Soc. 130 (2002) 631-635. MR 1866012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gaven J. Martin. The Hilbert-Smith conjecture for quasiconformal actions. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 66-70. MR 1694197.
Abstract, references, and article information   
View Article: PDF

[12] G. J. Kennedy and S. D. McCartan. Singular sets and maximal topologies. Proc. Amer. Math. Soc. 127 (1999) 3375-3382. MR 1605984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. Honari and Y. Bahrampour. Cut-point spaces. Proc. Amer. Math. Soc. 127 (1999) 2797-2803. MR 1600152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pawe\l Krupski. Homogeneity and the disjoint arcs property. Proc. Amer. Math. Soc. 127 (1999) 1873-1876. MR 1476144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wei-Xue Shi. Extensions of perfect GO-spaces and $\sigma$-discrete dense sets. Proc. Amer. Math. Soc. 127 (1999) 615-618. MR 1468203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Janusz R. Prajs. On complete metric spaces containing the Sierpinski curve. Proc. Amer. Math. Soc. 126 (1998) 3743-3747. MR 1458258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nguyen To Nhu and Paul Sisson. A rigid space homeomorphic to Hilbert space . Proc. Amer. Math. Soc. 126 (1998) 85-95. MR 1459139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ronald de Man. On composants of solenoids . Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 87-90. MR 1350684.
Abstract, references, and article information   
View Article: PDF

[21] Yutaka Iwamoto. Menger manifolds homeomorphic to their $n$-homotopy kernels . Proc. Amer. Math. Soc. 123 (1995) 945-953. MR 1246530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Murray Bell. Special points in compact spaces . Proc. Amer. Math. Soc. 122 (1994) 619-624. MR 1246515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan M. Aarts and Lex G. Oversteegen. The geometry of Julia sets . Trans. Amer. Math. Soc. 338 (1993) 897-918. MR 1182980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carsten Thomassen. A characterization of the $2$-sphere in terms of Jordan curve separation . Proc. Amer. Math. Soc. 115 (1992) 863-864. MR 1124153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. C. Mayer, L. K. Mohler, L. G. Oversteegen and E. D. Tymchatyn. Characterization of separable metric ${\bf R}$-trees . Proc. Amer. Math. Soc. 115 (1992) 257-264. MR 1124147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. D. Loveland and S. M. Loveland. Equidistant sets in plane triodic continua . Proc. Amer. Math. Soc. 115 (1992) 553-562. MR 1120508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. J. Dijkstra, J. van Mill and J. Mogilski. Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors . Trans. Amer. Math. Soc. 332 (1992) 693-709. MR 1052905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. E. Ward. Another characterization of trees . Proc. Amer. Math. Soc. 112 (1991) 231-233. MR 1039538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. M. Aarts and R. J. Fokkink. The classification of solenoids . Proc. Amer. Math. Soc. 111 (1991) 1161-1163. MR 1042260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Witold D. Bula and E. D. Tymchatyn. On a characterization of trees . Proc. Amer. Math. Soc. 108 (1990) 1107-1108. MR 993744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2